Volume 06, Issue 01

 

ارسال های اخیر

  • New best proximity point results in G-metric space 

    Ansari, A. H.؛ Razani, A.؛ Hussain, N. (Central Tehran Branch, Islamic Azad University, 2017-03-01)
    Best approximation results provide an approximate solution to the fixed point equation $Tx=x$, when the non-self mapping $T$ has no fixed point. In particular, a well-known best approximation theorem, due to Fan cite{5}, asserts ...

  • Computational aspect to the nearest southeast submatrix that makes multiple a prescribed eigenvalue 

    Nazari, A.؛ Nezami, A. (Central Tehran Branch, Islamic Azad University, 2017-03-01)
    Given four complex matrices $A$‎, ‎$B$‎, ‎$C$ and $D$ where $Ainmathbb{C}^{ntimes n}$‎ ‎and $Dinmathbb{C}^{mtimes m}$ and let the matrix $left(begin{array}{cc}‎ A & B ‎ C & D‎ ...

  • Characterization of $delta$-double derivations on rings and algebras 

    Hosseini, A. (Central Tehran Branch, Islamic Azad University, 2017-03-01)
    The main purpose of this article is to offer some characterizations of $delta$-double derivations on rings and algebras. To reach this goal, we prove the following theorem:Let $n > 1$ be an integer and let $mathcal{R}$ ...

  • The method of radial basis functions for the solution of nonlinear Fredholm integral equations system. 

    Nazari, J.؛ Nili Ahmadabadi, M.؛ Almasieh, H. (Central Tehran Branch, Islamic Azad University, 2017-03-01)
    In this paper, An effective and simple numerical method is proposed for solving systems of integral equations using radial basis functions (RBFs). We present an algorithm based on interpolation by radial basis functions ...

  • Unique common coupled fixed point theorem for four maps in $S_b$-metric spaces 

    Rao, K. P. R.؛ Kishore, G. V. N.؛ Sadik, Sk. (Central Tehran Branch, Islamic Azad University, 2017-03-01)
    In this paper we prove a unique common coupled fixed point theorem for two pairs of $w$-compatible mappings in $S_b$-metric spaces satisfying a contrctive type condition. We furnish an example to support our main theorem. ...

  • Normalized laplacian spectrum of two new types of join graphs 

    Hakimi-Nezhaad, M.؛ Ghorbani, M. (Central Tehran Branch, Islamic Azad University, 2017-03-01)
    ‎Let $G$ be a graph without an isolated vertex‎, ‎the normalized Laplacian matrix $tilde{mathcal{L}}(G)$‎ ‎is defined as $tilde{mathcal{L}}(G)=mathcal{D}^{-frac{1}{2}}mathcal{L}(G)mathcal{D}^{-frac{1}{2}}$‎, where ‎$mathcal{D}$ ...

  • Coupled fixed point theorems involving contractive condition of integral type in generalized metric spaces 

    Shah, R.؛ Zada, A. (Central Tehran Branch, Islamic Azad University, 2017-03-01)
    In this manuscript, we prove some coupled fixed point theorems for two pairs of self mappings satisfying contractive conditions of integral type in generalized metric spaces. We furnish suitable illustrative examples. In ...